Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

Dumb Question: What if I microdermabrade

Recommended Posts

Seriously, you need to be patient. If you do anything rash, you will regret it. Please, GuardedlyOptimistic, heed this warning. I understand it's hard to wait, but your body needs to recover from the accutane. For now, just be grateful that your acne-free.

All the best.

-dj

Share this post


Link to post
Share on other sites

Thanks for caring. I'm really feeling desperate. I just see my skin texture getting worse and worse. I have no patience right now.

Seriously, you need to be patient.  If you do anything rash, you will regret it.  Please, GuardedlyOptimistic, heed this warning.  I understand it's hard to wait, but your body needs to recover from the accutane.  For now, just be grateful that your acne-free.

All the best.

-dj

Share this post


Link to post
Share on other sites

Oh, GO! You just have to wait like the person above said. I know how hard it is - I have to wait to be finished 'tane, then wait until six months after that, so it is at least a year for me! So, at least you are acne free and only have six months. Research, research, and research!

Good luck, sweetie! wub.gif

Share this post


Link to post
Share on other sites

Hey GO,

I want to reinforce what everyone else has been saying, do NOT try a microdermabrasion on your skin so soon after accutane. Your skin is far too fragile at the moment. You should also be avoiding acid peels or any form of treatment that will aggravate your skin at the moment.

The best advice I could give would be, as Emma said, to research the treatments open to you when your skin has healed, and to use products that will focus on thickening and restoring your damaged skin, such as Emu oil, amino-plex, manuka honey, intense gel etc.

It would also be a good idea (IMO) to look into internal cleansing and supplementations that would focus on improving your healing abilities - high doses of vitamin C (1000mg/day), zinc (50mg/day), B Complex (100mg/day) and Calcium (1000mg/day) as well as a good EFA supplement (Healthy and essential do some good ones) and an acidophilus supplement (Biocare do good ones of these) would optimise your healing capacities and would help ready your skin for the treatments you are planning to undertake.

And the six months will go faster than you think (is that a good or bad thing? eusa_think.gifsmile.gif )

Good luck!

Paul

Share this post


Link to post
Share on other sites
Hey GO,

I want to reinforce what everyone else has been saying, do NOT try a microdermabrasion on your skin so soon after accutane. Your skin is far too fragile at the moment. You should also be avoiding acid peels or any form of treatment that will aggravate your skin at the moment.

The best advice I could give would be, as Emma said, to research the treatments open to you when your skin has healed, and to use products that will focus on thickening and restoring your damaged skin, such as Emu oil, amino-plex, manuka honey, intense gel etc.

It would also be a good idea (IMO) to look into internal cleansing and supplementations that would focus on improving your healing abilities - high doses of vitamin C (1000mg/day), zinc (50mg/day), B Complex (100mg/day) and Calcium (1000mg/day) as well as a good EFA supplement (Healthy and essential do some good ones) and an acidophilus supplement (Biocare do good ones of these) would optimise your healing capacities and would help ready your skin for the treatments you are planning to undertake.

And the six months will go faster than you think (is that a good or bad thing?  eusa_think.gif  smile.gif )

Good luck!

Paul

Share this post


Link to post
Share on other sites

As far as overdosing on vitamins, don't forget that 1200mg/day of calcium per day is recommended for women to prevent osteoporosis, so 1000mg/day isn't overdosing. 1000mg/day of vitamin c is also a common recommendation.

Share this post


Link to post
Share on other sites
Hi there. Large doses of calcium and vitamic C are toxic. Overdose of calcium causes liver damage, overdose of vitamin C causes kidney stones that are very painful and often require hospitalisation (the process is as it follows: if you overdose you body with vitamin C, your body will keep getting rid of it through urine, but if you overdo it, be prepared to damage your body).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×